| Model Number |
A10091-30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Itching Sensation (1943); Rash (2033); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported skin irritation in the form of burning sensation, itching, rash, open sores, and rawness.The patient sought medical treatment and was treated with a prescription medication.The patient reported following proper skin preparation.
Additional Manufacturer Narrative
No lot number provided, investigation could not be performed.Trending indicates no further action required.